MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 09X07X07MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED COMPRESSION IMPLANT KIT 09X07X07MM; BONE STAPLE
Model Number SE-0907
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part number: se-0907; bme lot number: bmese160238; manufacturing date or release to warehouse date: 2 aug 2016; place of manufacture: (b)(4); lot expiration date: 21 jun 2021.Dhr review: no ncmrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2019, it was noticed that the speed compression implant staple had disengaged from the handle.A second staple was used instead to proceed with the case.There were no adverse events noted.There was no surgical delay.The procedure was completed successfully.Patient status is unknown.Concomitant device reported: unknown handle (part # unknown, lot # unknown, quantity 1).This report is for one (1) speed compression implant kit 09x07x07mm.This is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
03/25/2019: updated event description: it was reported that on (b)(6) 2019, it was noticed that the speed compression implant staple had disengaged from the handle.A second staple was used instead to proceed with the case.There were no adverse events noted.There was no surgical delay.The procedure was completed successfully.Patient status is unknown.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B5: mw to capture the procedure date in the event description.H11: b5: correct the event date to unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event : updated event information provided from reporter.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, that the speed compression implant staple had disengaged from the handle.A second staple was used instead to proceed with the case.There were no adverse events noted.There was no surgical delay.The procedure was completed successfully.Patient status is unknown.

Brand Name
SPEED COMPRESSION IMPLANT KIT 09X07X07MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8359496
Report Number2939274-2019-56589
Device Sequence Number13987877
Product Code JDR
UDI-Device Identifier00810633020104
UDI-Public(01)00810633020104
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model NumberSE-0907
Device Catalogue NumberSE-0907
Device Lot NumberBMESE160238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer02/25/2019
03/25/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date03/19/2019
03/25/2019
Patient Sequence Number1